Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


garlic and atripla
Feb 4, 2014

ok i have been on atripla for about 5 years now im 26 and my cd4 has never been under 500 since i started taking it. I had a cd4 of 968 and an undectable viral load but now my cd4 is in the 600's could it be because of the garlic pills im taking.

Response from Dr. Young

Hello and thanks for posting.

So why is it that you're taking garlic supplements?

Garlic is terrific in food, but there's no reason to take it as a pill. Regular readers will know that I believe (and the best scientific studies show) that most supplements are a scam and unncessary.

That said, there's probably no problem in taking garlic supplements with your Atripla.

BY



Previous
HAART considerations
Next
Meds

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement